Volume 55 (2023)
Volume 54 (2022)
Volume 53 (2021)
Volume 52 (2020)
Volume 51 (2019)
Volume 50 (2018)
Volume 49 (2017)
Volume 48 (2016)
Volume 47 (2016)
Volume 46 (2015)
Volume 45 (2014)
Volume 44 (2013)
Volume 43 (2009)
Volume 42 (2008)
Volume 41 (2007)
An iterative method and maximal solution of Coupled algebraic Riccati equations

Hajar Alimorad

Articles in Press, Accepted Manuscript, Available Online from 29 August 2022

https://doi.org/10.22059/jac.2022.345099.1174

Abstract
  Coupled Riccati equation has widely been applied to various engineering areas such as jump linear quadratic problem, particle transport theory, and Wiener–Hopf decomposition of Markov chains. In this paper, we consider an iterative method for computing Hermitian solution of the Coupled Algebraic ...  Read More

An iterative method and maximal solution of Coupled algebraic Riccati equations

Hajar Alimorad

Volume 54, Issue 1 , June 2022, , Pages 109-123

https://doi.org/10.22059/jac.2022.88374

Abstract
  Coupled Riccati equation has widely been applied to various engineering areas such as jump linear quadratic problem, particle transport theory, and Wiener–Hopf decomposition of Markov chains. In this paper, we consider an iterative method for computing the Hermitian solution of the Coupled Algebraic ...  Read More